9 doctors weighed in:

I got my gallbladder removed in october 2011. I have burpsthat smell like bile. I have nausea and vomiting that also smells like bile. I get horrible stomach pains too. Whatshould i do?

9 doctors weighed in
4 doctors agree

In brief: Evaluation

You had your gallbladder removed.
You have bile taste with burps. This could be avid reflux among other things including esophageal motility disorder. Your doctor will do a thorough history and physical. You may need an egd.

In brief: Evaluation

You had your gallbladder removed.
You have bile taste with burps. This could be avid reflux among other things including esophageal motility disorder. Your doctor will do a thorough history and physical. You may need an egd.
Dr. Randy Stevens
Dr. Randy Stevens
Thank
Dr. Joseph Bassett
Surgery - Thoracic
2 doctors agree

In brief: Probably reflux

You should be evaluated for gastroesopheageal reflux disease.

In brief: Probably reflux

You should be evaluated for gastroesopheageal reflux disease.
Dr. Joseph Bassett
Dr. Joseph Bassett
Thank
Dr. Joy Jackson
Family Medicine

In brief: It

It sounds like you are dealing with a severe case of acid reflux.
This could be due to a stomach ulcer, gastritis, hiatal hernia etc. The most important thing here is for you to see your doctor right away. You will likely need to be referred to a gastroenterologist (gi doctor) for a special test called an endoscopy. This is where a camera will be used to visualize your upper GI tract (this includes your stomach). In the meantime try taking an over the counter medication like Prilosec or ranitidine. Best of luck.

In brief: It

It sounds like you are dealing with a severe case of acid reflux.
This could be due to a stomach ulcer, gastritis, hiatal hernia etc. The most important thing here is for you to see your doctor right away. You will likely need to be referred to a gastroenterologist (gi doctor) for a special test called an endoscopy. This is where a camera will be used to visualize your upper GI tract (this includes your stomach). In the meantime try taking an over the counter medication like Prilosec or ranitidine. Best of luck.
Dr. Joy Jackson
Dr. Joy Jackson
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
21 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors